# SDR REXA2022091402066

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL BETWEEN FS 670-720 HAS MULTIPLE SPOTS OF CORROSION	INSTALLED NEW SIDE SEAT RAIL P/N SH690-36284-1 ON L/H BETWEEN FS670-FS720 WL 85.25 IAW CRJ 900 AMM 53-00-49-400-801-A01
